Healthy HIV pos 10 yrs, I have had reflux and GI upset, years of PPI and other inhibitors, all tests (liver.pancreas etc) negative, just had another Endoscopy along with Bravo that read nothing at all. I know all my food and allergy triggers. No matter what I eat, burning sensation in my throat and mouth (increases with fatty foods-coffee) discomfort across my upper abdomen, pain increases with eating fatty foods, right scapula area can radiate all the way to my left side of back, stomach, ribcage near sternal area discomfort, shortness of breath if eating the smallest of fatty foods, small area on right side (liver location will feel inflamed, tender to touch) and all test results and labs are negative. Past reports including last years had mild esophagitis and or gastritis. Nothing severe. A few MD's have said to stop all my meds (Isentress and Truvada). I feel as if I remain a mystery and all the specialists keep passing the buck over to someone else. I did stop Fish oil by request of my HIV doc, seems to have reduced some of the burning mouth and liver area symptoms. Stopped all vitamins and staying on my HIV meds. I know this is not the complete or any where near what information you would need, but maybe there is a chance you might have two cents to put in to this and all your years of study and maybe I don't stand alone in this mystery. As I age, this gets worse and worse each year.
Isentress (raltegravir) and Truvada generally are well tolerated but occasional patients may have upper stomach complaints due one of those medications. A trial of an alternative regimen is reasonable to consider given the level of frustration the symptoms are causing you. What alternatives to consider depends on your treatment history an likelihood of any drug resistance. If no resistance likely than trying Epzicom instead of Truvada (if HLA B5701 negative) is an option as well as dolutegravir or other drug for the raltegravir. KH